Discs in the Ball Containing Given Discrete Sets.
Mathematische Annalen, Tome 281 (1988) no. 4, pp. 87-96
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1988__281_4_164401,
author = {Josip Globevnik},
title = {Discs in the {Ball} {Containing} {Given} {Discrete} {Sets.}},
journal = {Mathematische Annalen},
pages = {87--96},
year = {1988},
volume = {281},
number = {4},
zbl = {0668.32026},
url = {http://geodesic.mathdoc.fr/item/MAN_1988__281_4_164401/}
}
Josip Globevnik. Discs in the Ball Containing Given Discrete Sets.. Mathematische Annalen, Tome 281 (1988) no. 4, pp. 87-96. http://geodesic.mathdoc.fr/item/MAN_1988__281_4_164401/